Flood, North Central
- When
- April 25, 11:59 PM AST to April 26, 3:00 AM AST
- Where
- North Central forecast zone
- Reported by
- EMERGENCY MANAGER
River Rio Grande de Manati was reported overflowing its banks at Barrio Cachete in Barceloneta. .
1 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Juan, PR wrote its last area forecast discussion before the first event at Apr 25, 10:00 PM AST, 1 hour 59 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1000 PM AST FRI APR 25 2003
NO NEED FOR AN UPDATE TO THE GRIDS SHORT TERM. AVAILABLE GUIDANCE
STILL SUGGEST ENOUGH MOISTURE OVER THE LOCAL AREA FOR THE
DEVELOPMENT OF HEAVY SHOWERS IN THE AFTERNOON HOURS OVER PUERTO
RICO. BELIEVE THESE SHOWERS WILL BE INDUCED MAINLY BY THE LOCAL
EFFECTS IN THE ISLAND...BUT ALSO WILL HAVE SOME UPPER LEVEL SUPPORT.
THESE SHOWERS ARE EXPECTED TO BE FOCUSED OVER THE WEST...WEST
INTERIOR AND NORTHWEST SECTIONS OF PUERTO RICO WITH SOME OTHERS
EXPECTED NEARBY THE SAN JUAN METRO AREA MAINLY INLAND. THE EXPECTED
WEAK STEERING FLOW...WILL MAKE THESE SHOWERS TO MOVE SLOWLY AND
ERRATICALLY ALLOWING FOR SIGNIFICANT RAINFALL TO FALL IN ISOLATED
LOCALITIES.
A FLOOD WARNING WAS ISSUED FOR RIO GRANDE DE MANATI IN MANATI AND
BARCELONETA.
.SJU...
.PR...NONE.
.VI...NONE.
EQUIPMENT: NO PROBLEMS AT THIS TIME.
RIVERA/SEELEY
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS GONE GRAPHICAL TAKE A
LOOK AT OUR NEW GRAPHICAL FORECAST AT:
HTTP://WWW.SRH.NOAA.GOV/DATA/IFPS/SJU/GFE (ALL LOWER CASE)
ADDITIONAL IMAGES ARE ON THE WAY
WRITTEN TEXT FORECASTS (IN ENGLISH OR SPANISH)...SATELLITE IMAGERY
...DOPPLER RADAR DATA...AND A VIRTUAL LIBRARY OF WEATHER INFORMATION
CAN BE FOUND AT THE NWS SAN JUAN WEB SITE AT:
HTTP://WWW.SRH.NOAA.GOV/SJU (ALL LOWER CASE).PRZ001>013-VIZ001-002-AMZ710>750-252200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 600 AM AST FRI APR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO. .TODAY AND TONIGHT...THE LOCAL ATMOSPHERE REMAINS MODERATELY UNSTABLE AND MOIST AND THE DEVELOPMENT OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS IS ANTICIPATED. SOILS ACROSS MOST PARTS OF PUERTO RICO ARE SATURATED AND RIVERS...CREEKS AND SMALL STREAM WILL REACT QUICKLY TO ANY PERIOD OF HEAVY RAINFALL. THEREFORE...FLASH FLOODING MAY OCCUR OVER AREAS OF MODERATE OR HEAVY RAIN MAINLY ACROSS THE INTERIOR AND NORTHERN SLOPES INCLUDING THE NORTHEAST SECTION. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. .SATURDAY THROUGH WEDNESDAY...THE GROUNDS ACROSS PUERTO RICO ARE SATURATED. ANY ADDITIONAL HEAVY RAIN WILL POSE A THREAT FOR FLASH FLOODING...MAINLY DURING THE AFTERNOONS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS. .TODAY AND TONIGHT...LIGHT SOUTHERLY WINDS WILL PROVIDE SLOW MOVEMENT OF NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WHICH WILL CONTINUE ACROSS THE ISLANDS THROUGH THIS AFTERNOON. PERIODS OF HEAVY RAIN MAY PRODUCE FLOODING OF STREETS...CREEKS...GUTS...LOW LYING AND POOR DRAINAGE AREAS THIS AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. .SATURDAY THROUGH WEDNESDAY...NO HAZARDOUS WEATHER IS EXPECTED. ROCHE STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU.
1 flood. Local standard time, as filed.
River Rio Grande de Manati was reported overflowing its banks at Barrio Cachete in Barceloneta. .
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Puerto Rico in 2003Every state in 2003This day in weather historyWarnings in Puerto Rico, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5349403.